آمار

تعداد نشریات29
تعداد شماره‌ها676
تعداد مقالات6,634
تعداد مشاهده مقاله10,489,719
تعداد دریافت فایل اصل مقاله7,055,014
Peng, Zu, Zhang, Xian. (1403). Study of the generalized hypothetical syllogism for some well known families of fuzzy implications with respect to strict t-norm. نشریه علمی دانشگاه سیستان و بلوچستان, 21(2), 181-200. doi: 10.22111/ijfs.2024.46361.8164
Zu ming Peng; Xian min Zhang. "Study of the generalized hypothetical syllogism for some well known families of fuzzy implications with respect to strict t-norm". نشریه علمی دانشگاه سیستان و بلوچستان, 21, 2, 1403, 181-200. doi: 10.22111/ijfs.2024.46361.8164
Peng, Zu, Zhang, Xian. (1403). 'Study of the generalized hypothetical syllogism for some well known families of fuzzy implications with respect to strict t-norm', نشریه علمی دانشگاه سیستان و بلوچستان, 21(2), pp. 181-200. doi: 10.22111/ijfs.2024.46361.8164
Peng, Zu, Zhang, Xian. Study of the generalized hypothetical syllogism for some well known families of fuzzy implications with respect to strict t-norm. نشریه علمی دانشگاه سیستان و بلوچستان, 1403; 21(2): 181-200. doi: 10.22111/ijfs.2024.46361.8164


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب